Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What is the relation between microgynon 30 and high blood pressure ?

Hello, I was prescribed microgynon 30 Eight months ago for extremely heavy periods that were irregular (coming every 2 weeks) and severe mood swings. My period has appeared to settle, is more regular and my depression has30 ceased. However, the pill has made my blood pressure high. My doctor says I must stop taking this medication. I am very concerned that things will return to the old ways. I could not go back to such severe bleeding so often, the pain it caused and the feelings I had were terrible. Is there anything else I could be prescribed that would help with these symptoms? Thank you.
Asked On : Thu, 12 Jan 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello;
Welcome to HealthcareMagic
Microgynon 30 is a hormonal pill containing ethinylestradiol and levonorgestrel so it was prescribed to you by your doctor.It does have few side effects nausea;vomiting;head ache;depression;weight gain;breast tenderness and even rise in blood pressure; cardiac problems;deep vein thrombosis.It is not to be used or you should stop immediately if you have developed high BP.One question is what is your age as this medicine is better avoided after age of 35 yrs due to the side effects.Since you have been on the pill for 8 months most likely your problem of periods might have been settled.So please stop the pill and consult your Gynaecologist if you get back the problem of your periods.
Thanks
Answered: Sat, 21 Jan 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions